# SDR SIMA201019601

- Difficulty date: July 13, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 17,673 hours, 15,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 2737 WHILE AT THE GATE THE CREW REPORTED A  HOT ELECTRICAL ODOR IN THE COCKPIT AND CABIN AND A SLIGHT SMOKE HAZE WAS OBSERVED IN THE COCKPIT WHILE THE AUXILIARY POWER UNIT WAS RUNNING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ETN EM 72-034 R4 ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  NO ELECTRICAL ODOR OR ANY OTHER ODOR WITH VISIBLE SMOKE WAS DETECTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
